×

zbMATH — the first resource for mathematics

Higher degrees of distributivity in lattices of continuous functions. (English) Zbl 0105.09401

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Garrett Birkhoff, Lattice Theory, American Mathematical Society Colloquium Publications, vol. 25, revised edition, American Mathematical Society, New York, N. Y., 1948. · Zbl 0033.10103
[2] C. H. Dowker, Local dimension of normal spaces, Quart. J. Math. Oxford Ser. (2) 6 (1955), 101 – 120. · Zbl 0066.41204
[3] P. Erdös and A. Tarski, On families of mutually exclusive sets, Ann. of Math. (2) 44 (1943), 315 – 329. · Zbl 0060.12602
[4] Leonard Gillman and Meyer Jerison, Rings of continuous functions, The University Series in Higher Mathematics, D. Van Nostrand Co., Inc., Princeton, N.J.-Toronto-London-New York, 1960. · Zbl 0093.30001
[5] Felix Hausdorff, Grundzüge der Mengenlehre, Chelsea Publishing Company, New York, N. Y., 1949 (German). · Zbl 0041.02002
[6] M. Henriksen and D. G. Johnson, On the structure of a class of archimedean lattice-ordered algebras., Fund. Math. 50 (1961/1962), 73 – 94. · Zbl 0099.10101
[7] J. R. Isbell, Zero-dimensional spaces, Tôhoku Math. J. (2) 7 (1955), 1 – 8. · Zbl 0066.41103
[8] R. S. Pierce, Distributivity in Boolean algebras, Pacific J. Math. 7 (1957), 983 – 992. · Zbl 0086.02803
[9] R. S. Pierce, Distributivity and the normal completion of Boolean algebras, Pacific J. Math. 8 (1958), 133 – 140. · Zbl 0092.03402
[10] Walter Rudin, Homogeneity problems in the theory of Čech compactifications, Duke Math. J. 23 (1956), 409 – 419. · Zbl 0073.39602
[11] Dana Scott, The independence of certain distributive laws in Boolean algebras, Trans. Amer. Math. Soc. 84 (1957), 258 – 261. · Zbl 0092.03401
[12] Roman Sikorski, Boolean algebras, Ergebnisse der Mathematik und ihrer Grenzgebiete, N. F., Heft 25, Springer-Verlag, Berlin-Göttingen-Heidelberg, 1960. · Zbl 0087.02503
[13] Edgar C. Smith Jr., A distributivity condition for Boolean algebras, Ann. of Math. (2) 64 (1956), 551 – 561. · Zbl 0074.02105
[14] E. C. Smith Jr. and Alfred Tarski, Higher degrees of distributivity and completeness in Boolean algebras, Trans. Amer. Math. Soc. 84 (1957), 230 – 257. · Zbl 0092.03301
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.